# SDR DXTA2012060404985

- Difficulty date: June 3, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N509QS
- Make and model: Gulstm GV
- Aircraft serial: 637
- Aircraft time: 11,154 hours, 3,785 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Condition: Arced
- Location: Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE WORKING AUX FUEL PUMP PROBLEM, FOUND WHERE GROUND WIRE HALF ARC THROUGH FUSELAGE. FOUND AN EXCESSIVE AMOUNT OF CORROSION AND SIGNS OF ARCHING ON GROUND STUD TO AUX PUMP. REPAIRED  IAW CS289825.
